Hi, I've been on the mini-pill (micronor) for three months now, the past two months I had regular periods and this month I haven't had a period at all. Me and my OH had sex one day before ovulation and I missed two pills over the weekend. 2 days after I experienced really light spotting which lasted only that day. My period was due on Monday 6th march and I thought I could feel myself coming on but it was just discharge I'm now 2 days late. Could this be pregnancy or is it just the pill?
The only way to know is a pregnancy test, which your birth control may interfere with so you should make an appointment with your doctor or go to a Planned Parenthood near you to find out - it's a terrible thing to have to wait forever to find out. Best wishes!
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.